# SDR CHQA20120420127

- Difficulty date: April 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,651 hours, 21,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 14525941001
- Condition: Detached
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DURING FLIGHT THAT THERE WAS A LOUD BANGING NOISE FROM THE GALLEY SERVICE DOOR.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GALLEY SERVICE DOOR LOWER TRIM STRIP TO BE UNSECURED.  THE GALLEY SERVICE DOOR TRIM STRIP WAS RE-SECURED WITH NO FURTHER DEFECTS NOTED.
